Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Prescribe how to use ortho-tri pill to delay periods. Taking sugar pills already.

Hello- I'm trying to delay my period a week as I"m leaving for a trip to see my boyfriend at the time I'm supposed to have my period. I"m on Ortho-Tri lo and I want to know the best way to do this. Should I just take the first 3 weeks, then skip the sugar pills, and go to week 3 in a new pack? Do I just continue my regular schedule then after the sugar pills are done in the second pack (so basically i'm wasting the first two weeks of pills). Is that correct?
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thefe is a way of postponing your periods.
After finishing your 3 weeks of pill,don't take sugar pills and start with your new pack.
When you take sugar pills,you get withdrawl bleeding called as periods.
Once you omit sugar pills and continue the next pack,there is no withdrawl bleeding and so your periods are averted.
In the subsequent pack,you continue the entire pack and once you are through sugar pills,you get your periods.
I hope it is clear to you.
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor